MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 723585
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and found that the wbc apertures were dirty causing the wbc voteouts.He cleaned the apertures and the instrument ran without issues.The instrument was verified to meet the specified requirements per established facility procedure.(b)(4).
 
Event or Problem Description
The customer reported the their coulter lh 780 hematology analyzer was experiencing wbc aperture 3 voteouts.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection to the event.There was no impact to patient results.
 
Additional Manufacturer Narrative
Date of manufacture omitted from original submission.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key6059175
Report Number1061932-2016-00927
Device Sequence Number16360803
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/26/2016
Supplement Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1